Jump to content
Important Survey - Please Participate ×

15 months plus - Morning waking cortisol


[dh...]

Recommended Posts

I'm 15 months off, and respectfully to anyone much less than me I am looking for help from peeps closer to my range.

 

Does anyone wake up in the morning, afternoon or night or whenever morning is for you abruptly from sleep and feel this feeling of flooding anxious butterfly almost jumpy panicky feeling in your stomach?

 

Is this elevated cortisol that is still out of balance causing this feeling?

 

Note: It's not nearly as bad as it once was, but its taken every bit of the time off to even here, will this pass eventually or am I actually that way now upon waking?

 

 

Link to comment
Share on other sites

I have this big time right now.  It comes and goes in waves.  I haven't had it in a few months but it has been really intense over the last few days.  I am right under 24 months off.

 

Ryan

Link to comment
Share on other sites

I'm not as far along as you, but I did have a 2 month window recently where I was essentially 100% back to myself. And about 2 weeks ago, I started getting woken up by anxiety, as you're describing. So I know how you feel. It sucks.
Link to comment
Share on other sites

Im still tapering but yes I have this alot. Not half as bad as it was.

It even wakes me. I describe it as my stomach churns like Im on a ferris wheel.

Link to comment
Share on other sites

What you're describing is indeed a normal part of many people's morning anxiety.

Way before I ever took a benzo, I had this as part of my anxiety.

It's better for me now than it used to be but it's a work in progress. There is indeed a biological basis for why it's worse in the AM. Check out AnxietyGuru.net. He did a blog on this recently.

Link to comment
Share on other sites

I'm only six months off, but I still get it. I did use to wake to anxiety pre-benzos, and my mind would race, but the adrenaline rushes I feel during w/d are different, and accompanied by a ton of other symptoms.

 

Hopefully yours is benzo related and goes away soon.

 

Jeff M.

Link to comment
Share on other sites

×
×
  • Create New...